# SDR MASA2023092100021

- Difficulty date: September 24, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 18,918 hours, 11,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOP- R&R AFT EMERGENCY LIGHT POWER UNIT OPS CHECK GOOD NO DEFECTS NOTED
